# SDR CALA2025032403121

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,156 hours, 10,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIT BAR BRACKET NOT SUPPORTING THE GRIT BAR ON DOOR 1L ADJUSTED 1LL DOOR GIRT BAR RETAINER J-HOOK REF AMM 25-66-01. GIRT BARS FITS PROPERLY IN BRACKET. A/C OK TO CONTINUE SERVICE.
